LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » shoulder injury related to vaccine administration (SIRVA)

 - UBBFriend: Email this page to someone!    
Author Topic: shoulder injury related to vaccine administration (SIRVA)
paleogal
LymeNet Contributor
Member # 45991

Icon 1 posted      Profile for paleogal     Send New Private Message       Edit/Delete Post   Reply With Quote 
For my new job, I got my titers checked for Tetanus, Rabies, and Hep B. Tetanus and Rabies are OK, thankfully, but Hep B wasn't so on Thurs I went to get my first in the series, as my vaccine from back in 1998 was no longer good.

I actually feel fine overall, which is better than I expected given my shoddy immune system. However, I have severe shoulder pain - at a level that brings tears to my eyes when I try to lift my arm away from my body.

Has anyone heard of or had "SIRVA"? I think the vaccine was administered too high in my arm and went right into the shoulder.

I will take any advice for nerve and shoulder pain - how do I make it better?

I was doing so well, this really feels like a huge setback, but I'm trying not to let it get out of proportion. Thanks, all.

Posts: 232 | From Southern Arizona | Registered: Jun 2015  |  IP: Logged | Report this post to a Moderator
sammy
Frequent Contributor (5K+ posts)
Member # 13952

Icon 1 posted      Profile for sammy     Send New Private Message       Edit/Delete Post   Reply With Quote 
Sounds like your experiencing a very strong immune response.

The symptoms can typically be reduced & greatly prevented by giving ibuprofen with the vaccine & continue it for 24hrs after the shot.

Next time you get a shot try giving the are a deep massage afterwards, I’ve found this to be very helpful minimizing aches.

I’m sorry you’re own practitioner didn’t give you this advice. That was wrong & I apologize on their behalf.

Taking ibuprofen every 6hrs & and applying nice warm heat to the arm will help you feel better faster.

(Tylenol can replace ibuprofen if necessary)

Posts: 5237 | From here | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.